| Model Number |
5076-35 |
| Medical Device Problem Codes |
Under-Sensing (1661); Decreased Sensitivity (2534)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/29/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the right atrial (ra) lead exhibited intermittent under sensing of smaller atrial signals during rapid atrial rhythms on stored electrograms (egm).The ra lead remain in use. no patient complications have been reported as a result of this event.